# SDR ASO2004F00004

- Difficulty date: March 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE CREASE BEAM PLATE AFT OF FRAME 39 ON THE LT SIDE WAS FOUND BENT AND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CORRODED AND BENT CREASE BEAM PLATE IAW SRM.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MARCH 21, 2004. (ASOA04373)
